MathSciNet Relay Station
MathSciNet bibliographic data
MR438368 (55 #11282) 57E15 (57D60 57D65)
Davis, M.; Hsiang, W. C. Concordance classes of regular ${\rm U}\sb{n}$ and ${\rm Sp}\sb{n}$ action on homotopy spheres. Ann. of Math. (2) 105 (1977), no. 2, 325–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement